# SDR EE4Y2022010514831

- Difficulty date: January 5, 2022
- Submitted: January 5, 2022
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N955UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000152
- Aircraft time: 25,381 hours, 21,674 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Part number: UNK
- Part serial: UNK
- Condition: None
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING STRUCTURE INSPECTION, CUSTOMER FOUND THE LH WING, LEADING EDGE SECTION ON SLAT #2 O/B TRACK CUT OUT
WITH EXISTING REWORK. WAS REPAIRED INSTALLING AN INTERNAL REPAIR DOUBLER AS PER E.O# COO-EO-2021-14360-R00,ETD 2021-038880.
